Translator Disclaimer
June 2017 Compactness of minimal hypersurfaces with bounded index
Ben Sharp
J. Differential Geom. 106(2): 317-339 (June 2017). DOI: 10.4310/jdg/1497405628

Abstract

We prove a compactness result for minimal hypersurfaces with bounded index and volume, which can be thought of as an extension of the compactness theorem of Choi–Schoen [4] to higher dimensions.

Citation

Download Citation

Ben Sharp. "Compactness of minimal hypersurfaces with bounded index." J. Differential Geom. 106 (2) 317 - 339, June 2017. https://doi.org/10.4310/jdg/1497405628

Information

Received: 22 January 2015; Published: June 2017
First available in Project Euclid: 14 June 2017

zbMATH: 06846953
MathSciNet: MR3662994
Digital Object Identifier: 10.4310/jdg/1497405628

Rights: Copyright © 2017 Lehigh University

JOURNAL ARTICLE
23 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.106 • No. 2 • June 2017
Back to Top